Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 1 od 1  
2019, vol. 23, br. 1, str. 63-73
Strong commutativity preserving derivations on Lie ideals of prime Γ-rings
(naslov ne postoji na srpskom)
Adnan Menderes University, Department of Mathematics, Aydın, Turkey

e-adresaoarslan@adu.edu.tr, byorganci@adu.edu.tr
Projekat:
This research was supported by Adnan Menderes University Research Fund. Project Number: FEF-18003

Ključne reči: Prime gamma rings; Lie ideals; derivations; strong commutativity preserving maps
Sažetak
(ne postoji na srpskom)
Let M be a Γ-ring and S ⊆ M. A mapping f : M → M is called strong commutativity preserving on S if [f(x), f(y)]α = [x, y]α, for all x, y ∈ S, α ∈ Γ. In the present paper, we investigate the commutativity of the prime Γ-ring M of characteristic not 2 with center Z(M) 6= (0) admitting a derivation which is strong commutativity preserving on a nonzero square closed Lie ideal U of M. Moreover, we also obtain a related result when a mapping d is assumed to be a derivation on U satisfying the condition d(u) ◦α d(v) = u ◦α v, for all u, v ∈ U, α ∈ Γ.
Reference
Barnes, W.E. (1966) On the Γ-rings of Nobusawa. Pacific Journal of Mathematics, 18(3): 411-422
Bell, H.E., Mason, G. (1992) On derivations in near rings and rings. Math. J. Okayama Univ., 34, 135-144
Bell, H.E., Daif, M.N. (1994) On Commutativity and Strong Commutativity-Preserving Maps. Canadian Mathematical Bulletin, 37(4): 443-447
Brešar, M. (1993) Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings. Transactions of the American Mathematical Society, 335(2): 525-546
Brešar, M., Robert, M.C. (1994) Strong Commutativity Preserving Maps of Semiprime Rings. Canadian Mathematical Bulletin, 37(4): 457-460
Brešar, M., Šemrl, P. (2005) Commutativity preserving linear maps on central simple algebras. Journal of Algebra, 284(1): 102-110
Deng, Q., Ashraf, M. (1996) On strong commutativity preserving mappings. Results in Mathematics, 30(3-4): 259-263
Dolinar, G., Šemrl, P. (2004) Maps on Matrix Algebras Preserving Commutativity. Linear and Multilinear Algebra, 52(1): 69-78
Kyuno, S. (1978) On prime Γ-rings. Pacific J. Math, 75: 185-190
Lin, J., Liu, C. (2008) Strong commutativity preserving maps on Lie ideals. Linear Algebra and its Applications, 428(7): 1601-1609
Luh, J. (1969) On the theory of simple Γ-rings. Michigan Mathematical Journal, 16(1): 65-75
Molnár, L., Šemrl, P. (2005) Nonlinear commutativity preserving maps on self-adjoint operators. Quarterly Journal of Mathematics, 56(4): 589-595
Nobusawa, N. (1964) On a generalization of the ring theory. Osaka J. Math, 1: 81-89
Watkins, W. (1976) Linear maps that preserve commuting pairs of matrices. Linear Algebra and its Applications, 14(1): 29-35
Xu, X., Ma, J., Zhou, Y. (2015) Left derivations and strong commutativity preserving maps on semiprime Γ-rings. Southeast Asian Bull. Math, 39(5): 735-745
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
DOI: 10.5937/MatMor1901063A
objavljen u SCIndeksu: 11.07.2019.
Creative Commons License 4.0

Povezani članci

Mathematica Moravica (2018)
(f, g)-derivation of ordered Γ-semirings
Krishna Rao Marapureddy Murali, i dr.

Mathematica Moravica (2018)
Derivation dα,β of ordered G-semirings
Murali Krishna Rao Marapureddy, i dr.

Kragujevac J Mathematics (2017)
On generalized derivation in rings and Banach algebras
Raza M.A., i dr.